MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF2816C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Rupture (2208)
Date of Event 09/05/2017
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.It was reported that the patient presented emergently.The patient had a proximal type i endoleak and the ruptured aorta.Review of the films revealed that the endurant bifurcated stent graft was intentionally implanted low in the aortic neck to salvage a large accessory renal artery.The endograft remained just below the level of the accessory renal with no migration; however the aortic neck had continued disease progression resulting in aortic neck dilatation.There was 2-3cms above the accessory renal to the level of the primary renal arteries.The physician gained guide wire access to the accessory renal and coil embolized the accessory renal artery so there would be no back bleeding.Then two endurant aortic cuffs 28x28x49 were implanted into the previous stent graft and extended above the bifurcated up to the level of the primary renal arteries.The endurant aortic cuffs were then ballooned using a reliant balloon.An aortagram was then performed and the proximal type i endoleak was resolved.Per the physician, the cause of the type i endoleak and ruptured aneurysm were related to the patient¿s anatomy; continued disease progression with aortic neck dilata tion.No additional clinical sequelae were reported and the patient is fine.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6899940
Report Number2953200-2017-01510
Device Sequence Number1324331
Product Code MIH
UDI-Device Identifier00613994762498
UDI-Public00613994762498
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2013
Device Model NumberENBF2816C145E
Device Catalogue NumberENBF2816C145E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2017
Initial Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR